# SDR HALA2011040200146

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 74,357 hours, 32,300 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20122
- Part serial: 4866
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT BETWEEN LT OVERWING EXITS INOP.  R & R M736 POWER SUPPLY CHARGER ASSY IAW AMM33-51-07, OPS CHECK OK.
